# SDR YENA2022082500816

- Difficulty date: August 20, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 7,310 hours, 2,168 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#703, JFK-SJU. 'HEAVY ODOR ON DESCEND THRU 12000 IN COCKPIT INFLIGHT CALLED AT 11,500 ABOUT HEAVY ODOR/FUME IN CABIN STAYED IN PLANE ALL WAY TO GATE; REACTIVATED PACK #2 REF AMM 21-51-00 OPS CHECK GOOD. REF LP #3437218 ITEM #1 FOR DECONTAMINATION. NO ODOR WAS NOTED AT THIS TIME. MDDR CLR, MX-4 UPDATED. PLACARD REMOVED. (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
